| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
03/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned in liquid, in a vial.Visual inspection found no visible damage to the lens.(b)(4).No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -8.0/+4.0/094 (sphere/cylinder/axis), in the patient's left eye (os).The lens was explanted due to excessive vaulting.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
The lens was implanted on 25-feb-2019 and explanted on 27-mar-2019.The patient experienced pain and the pain was resolved after icl exchange.The lens was exchanged for a shorter lens and the problem was resolved.The patient had lasik ou on 14-may-2019 to correct residual astigmatism.The cause of the event was due to sizing nomogram.Patient code: 3191 - secondary surgical intervention, lens exchanged.(b)(4).